Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Blisters on lower part of feet with mild itching. Is it due to regularly wearing shoes?

my husband has blisters on his lower part of the feet . they itch mildly, red in colour and water inside. he is a working man, works 7-days a week. he have to wear shoes and socks daily. is that the cause his feet are not open or else.. we hadnt done anything till to prevent this. sometime these blisters goes by and repeated back. blisters are in both feet.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
From the description provided, i could think of two possibilities- pompholyx( a type of eczema) and tines pedis( fungal infection).
These two can only be differentiated by a proper clinical examination. The treatment in both the cases is different tinea would require an antifungal while pompholyx will require steroid cream.
I would advise that you meet a dermatologist for an examination based treatment.
Take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor